# SDR AU961186

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210-5
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C58
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 07214003
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION OF LH AND RH WINGS MISSING RIVET HEADS WERE  FOUND ON THE WING UPPER SKIN THROUGH THE MAIN SPAR INBOARD TOP CAP - FOLLOWING REMOVAL AND DISASSEMBLY OF THE WINGS THE SEVERE  EXFOLIATION CORROSION WAS FOUND ON THE FOLLOWING ANGLES ANDPLATES:- 1. LH WING PNO 0721400-3, PNO 0523315, PNO 071402-1 AND PNO 071402-3  2. RH WING PNO 0721400-4, PNO 0523315-1, PNO 071402-23. RH WING LOWER TENSION ANGLE PNO 0721402-4 AT THE WING STRUTATTACHMENT POINT SHOWED SIGNS OF STRESS CORROSION BELOW THE  STRUT BOLT HOLE FAILURE OF WHICH WOULD BE CATASTROPHIC  AIRCRAFT IS APPROXIMATELY 34 YEARS OLD
